Quadratic estimators of quadratic functions with parameters in normal linear models

Wu, Qiguang . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :378-388

Locate this article in:

Bibtex

@article{CIS-130456,
  Author = {Wu, Qiguang},
  Title = {Quadratic estimators of quadratic functions with parameters in normal linear models},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {378--388},
  Keywords = {}
}

Similar articles